# SDR MWEA96639

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN CRACKED AT STA 1132 ON LEFT SIDE NEAR RAIN GUTTER.  INSTALLED SKIN SPLICE REPAIR IAW SRM 53-01 FIG 2 SHEET 3.
